A full characterization of stabilizability of bimodal piecewise linear systems with scalar inputs

M.K. Camlibel, W.P.M.H. Heemels, J.M. Schumacher

Research output: Contribution to journalArticleScientificpeer-review

22 Citations (Scopus)

Abstract

This paper studies open-loop stabilization problem for bimodal systems with continuous vector field. It is based on the earlier work of the authors on the controllability problem for the same class of systems. A full characterization of stabilizability is established by presenting algebraic necessary and sufficient conditions. It is also shown that controllability implies stabilizability for these systems in a very similar fashion to the linear case.
Original languageEnglish
Pages (from-to)1261-1267
JournalAutomatica
Volume44
Issue number5
Publication statusPublished - 2008

Fingerprint

Dive into the research topics of 'A full characterization of stabilizability of bimodal piecewise linear systems with scalar inputs'. Together they form a unique fingerprint.

Cite this